Volume 52, Number 4
Previous Issue Next Issue

Etienne Ahusborde, Brahim Amaziane, Mustapha El Ossmani & Mohamed Id Moulay

10.4208/jms.v52n4.19.01

J. Math. Study, 52 (2019), pp. 359-377.

Preview Full PDF 2631 25787 Abstract

Faker Ben Belgacem, Nabil Gmati & Faten Jelassi

10.4208/jms.v52n4.19.02

J. Math. Study, 52 (2019), pp. 378-393.

Preview Full PDF 2374 24983 Abstract

Hamdi Houichet, Anis Theljani, Badreddine Rjaibi & Maher Moakher

10.4208/jms.v52n4.19.03

J. Math. Study, 52 (2019), pp. 394-424.

Preview Full PDF 2490 25330 Abstract

Zakaria Belhachmi, Belhassen Meftahi & Houcine Meftahi

10.4208/jms.v52n4.19.04

J. Math. Study, 52 (2019), pp. 425-447.

Preview Full PDF 2323 24256 Abstract

Cornel Marius Murea

10.4208/jms.v52n4.19.05

J. Math. Study, 52 (2019), pp. 448-469.

Preview Full PDF 2427 23648 Abstract

Jean Clairambault

10.4208/jms.v52n4.19.06

J. Math. Study, 52 (2019), pp. 470-496.

Preview Full PDF 2417 24574 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard